# SDR AALA20140610016

- Difficulty date: June 1, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 87,767 hours, 14,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT 21H INOPERATIVE.  REPLACED ESCAPE PATH LIGHT HARNESS FOR SEAT 21H.  OPERATIONS CHECKED NORMAL.
